Annals of Functional Analysis

Time scales Hardy-type inequalities via superquadracity

James Adedayo Oguntuase and Lars-Erik Persson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper some new Hardy-type inequalities on time scales are derived and proved using the concept of superquadratic functions. Also, we extend Hardy-type inequalities involving superquadratic functions with general kernels to the case with arbitrary time scales. Several consequences of our results are given and their connection with recent results in the literature are pointed out and discussed.

Article information

Source
Ann. Funct. Anal., Volume 5, Number 2 (2014), 61-73.

Dates
First available in Project Euclid: 7 April 2014

Permanent link to this document
https://projecteuclid.org/euclid.afa/1396833503

Digital Object Identifier
doi:10.15352/afa/1396833503

Mathematical Reviews number (MathSciNet)
MR3192010

Zentralblatt MATH identifier
1368.26026

Subjects
Primary: 46G12: Measures and integration on abstract linear spaces [See also 28C20, 46T12]
Secondary: 47B34: Kernel operators 47J20: Variational and other types of inequalities involving nonlinear operators (general) [See also 49J40]

Keywords
Time scales Hardy-type inequalities superquadratic functions subquadratic function Hardy-Knopp type inequalities

Citation

Adedayo Oguntuase, James; Persson, Lars-Erik. Time scales Hardy-type inequalities via superquadracity. Ann. Funct. Anal. 5 (2014), no. 2, 61--73. doi:10.15352/afa/1396833503. https://projecteuclid.org/euclid.afa/1396833503


Export citation

References

  • S. Abramovich, G. Jameson and G. Sinnamon, Refining of Jensen's inequality, Bull. Math. Soc. Sci. Math. Roumanie (N.S.) 47 (95) (2004), no. 1–2, 3–14.
  • J. Barić, R. Bibi, M. Bohner and J. Pečarić, Time scales integral inequalities for superquadratic functions, J. Korean Math. Soc. 50 (2013), 465–477.
  • R. Bibi, M. Bohner, J. Pečarić and S. Varoš anec, Minkowski and Beckenbach-Dresher inequalities and functionals on time scales, J. Math. Ineq. 7 (2013), no. 3, 299–312.
  • M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser Boston, Massachusetts, 2001.
  • M. Bohner and A. Peterson (eds.), Advances in Dynamic Equations on Time Scales, Birkhäuser Boston, Massachusetts, 2003.
  • T. Donchev, A. Nosheen and J. Pečarić, Hardy–type inequalities on time scale via convexity in several variables, ISRN Math. Anal. 2013 (2013), Article ID903196, 9pp.
  • G.H. Hardy, Note on a theorem of Hilbert, Math. Z. 6 (1920), 314–317.
  • G.H. Hardy, Notes on some points in the integral calculus, LX. An inequality between integrals, Messenger of Math. 54 (1925), 150–156.
  • G.H. Hardy, J.E. Littlewood and G. Pólya, "Inequalities", Cambridge University Press, Cambridge, 1959.
  • A. Kufner, L. Maligranda and L.E. Persson, The prehistory of the Hardy Inequality, Amer. Math. Monthly 113 (2006), 715–732.
  • A. Kufner, L. Maligranda and L.E. Persson, The Hardy Inequality - About its History and Some Related Results, Vydavatelsky Servis Publishing House, Pilsen, 2007.
  • A. Kufner and L.E. Persson, Weighted Inequalities of Hardy Type, World Scientific Publishing Co., Inc., Singapore, 2003.
  • A. Meskhi, V. Kokilashvili and L.E. Persson, Weighted Norm Inequalities for Integral Transforms with Product Kernels, Nova Science Publishers, Inc., New York, 2010.
  • J.A. Oguntuase and L.E. Persson, Hardy type inequalities via convexity – the journey so far, Austral. J. Math. Anal. Appl. 7 (2011), no. 2, Art. 18, 19pp.
  • J.A. Oguntuase and L.E. Persson, Refinement of Hardy's inequalities via superquadratic and subquadratic functions, J. Math. Anal. Appl. 339 (2008), 1305–1312.
  • J.A. Oguntuase, L.E. Persson, E.K. Essel and B.A. Popoola, Refined multidimensional Hardy–type inequalities via superquadracity, Banach J. Math. Anal. 2 (2008), no. 2, 129–139.
  • U.M. Özkan and H. Yildirim, Hardy–Knopp type inequalities on time scales, Dynam. Systems Appl. 17 (3-4) (2008), 477–486.
  • U.M. Özkan and H. Yildirim, Time scale Hardy–Knopp type integral inequalities, Commun. Math. Anal. 6 (1) (2009), 36–41.
  • P. Řehák, Hardy inequality on time scales and its applications to half-linear dynamic equations, J. Inequal. Appl. 5 (2005), 495–507.